# SDR UPS03240955

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A SMOKE IN COCKPIT - ATB.   A/C LANDED WITHOUT INCIDENT. T/S IN PROGRESS.  REMOVED AND REPLACED THE A SYS AIR PRESSURE REGULATOR IAW MM 2912. FOUND EVIDENCE OF HYD FLUID IN THE RES AIR PRESS CHECK VALVE ASSY.  REMOVED AND REPLACED ALL 3 CHECK VALVES PERFORMED LK CHECK AND RAN ALL 3 ENGINES APPROX 10 MINS 2 PACKS ON NO DEFECTS FOUND.
